Bivarieties and the Galois correspondence in a category of functors
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 29 (1973), pp. 261-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1973_29_a16,
author = {E. G. \v{S}ul'geǐfer},
title = {Bivarieties and the {Galois} correspondence in a~category of functors},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {261--276},
year = {1973},
volume = {29},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1973_29_a16/}
}
E. G. Šul'geǐfer. Bivarieties and the Galois correspondence in a category of functors. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 29 (1973), pp. 261-276. http://geodesic.mathdoc.fr/item/MMO_1973_29_a16/